# SDR RAIA9912016

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 258719343
- Condition: Failed
- Location: Cockpit
- Part time: 16,198 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7045-STL- CAPTAINS RMI AND FIRST OFFICERS HSI FAILED DURING TAXI.  MAINTENANCE REPLACED NR 2 DIRECTIONAL GYRO.
